Jump to content
Important Survey - Please Participate ×

Hit tolerance please help with advice !


[jo...]

Recommended Posts

IN as little as 7 days I hit tolerance with clonazepam. Started on 0.5mg for a few days then doc went down to 0.25 for three days with no effect. Last night I was desperate so I took 0.5mg and got 3 hours of sleep but woke up with rebound withdrawal type symptoms which are real bad.

 

I honestly dont know what to do at this point I know I will keep hitting tolerance the higher I go and the symptoms will get worse. I feel like Im stuck in a hellish dead end . I tried many drugs for sleep to no avail just to name a few remeron trasadone ambien antihistamines etc . Are their any other drugs I could possibly take ? I am beside myself wish I were not so sensitive to these drugs.

 

The last thing I wanted to do was take a benzo but that seemed to be my last resort but even that was a mistake. Advice please I am desperate.

Link to comment
Share on other sites

there is absolutely no way you hit tolerance after couple days of taking it. either dose is too low or you have another problem.

and yes if you took it couple days stop it asap and do yourself a favor

Link to comment
Share on other sites

I agree. You're not in tolerance or even dependent on them. The dose is so small I imagine they just don't work. Quit while you ahead. I sure would knowing what I know now. B
Link to comment
Share on other sites

You only think you're desperate now.

Keep taking the benzos and you'll find out what it means.

You're getting the best and most valuable advice of your life here: stop taking them at once.

Keep taking them and you run a very good chance of ruining your life.

 

I was given Valium for sleep btw. My life is now utterly unrecognisable from before.

No amount of sleep is worth a day's serious WD.

Link to comment
Share on other sites

there is absolutely no way you hit tolerance after couple days of taking it. either dose is too low or you have another problem.

and yes if you took it couple days stop it asap and do yourself a favor

 

:thumbsup: :thumbsup:

Link to comment
Share on other sites

wish it were that easy if I dont take it I get no sleep at all , tired all different types of drugs for sleep to no avail My problem is total insomnia life threathing insomnia. That is why Im screwed and yes Im very sensitive to drugs the last time around I used melatonin to get me off the K but this time it aint working.

 

I so want to stop taking this drug but at the moment its the only thing I have for sleep that works but it slams Me after I wake up, lost a lot of sleep some 5 day stretches . ya that bad.

Link to comment
Share on other sites

What I may be feeling are the symptoms of very serious sleep deprivation that return when the does wears off ? I actually went two 5 day periods with NO sleep at all and let Me tell You that can ramp up Your brain into a state of hyperarousal which is no picnic to calm down.

 

Went through this two years ago and consulted with a neurologist who said only a benzo could calm this down but now that the melatonin dont work I have nothing to fall back on for sleep as I wean off this yes low dose short term. Last time around I was 4 months on and went through a tough time getting off, it took Me 6 monhts which I know does not compare to most members but non the less it was difficult.

Link to comment
Share on other sites

Have you tried low dose Remeron. If not maybe try that. Otherwise I think you're getting some very good suggestions here but if you want the benzo take it. But at your own peril. Our bodies/minds often do this with with sleep but eventually correct themselves on their own. Even those who have never touched benzos. Good luck. B
Link to comment
Share on other sites

Have you tried low dose Remeron. If not maybe try that. Otherwise I think you're getting some very good suggestions here but if you want the benzo take it. But at your own peril. Our bodies/minds often do this with with sleep but eventually correct themselves on their own. Even those who have never touched benzos. Good luck. B

 

At low doses, (less than 15mg) Remeron is powerful sleep aid.

Link to comment
Share on other sites

I actually took 15 mg and boy slept like a log. But others do better on 7.5. The reason we tried 15 was for sleep (worked), weight gain (worked too well) and to curb anxiety the following day (worked). But if not for the necessary weight gain and anxiety of cutting 8 mg of Ativan in half to start this journey I would only have taken 7.5 for sleep only. So yeah, 7.5 unless other reasons would do the trick. B
Link to comment
Share on other sites

Man, you are playing with fire here. Trust me, when benzo insomnia kicks in, you will really have a situation. If you've already struggled coming off a benzo, you're inviting awful trouble by using this again.

Feel obliged to point this out...low dose Remeron is highly effective in my experience.

Link to comment
Share on other sites

I went for a few days with no sleep. Went through a stretch of sleeping only every other day.

The medications may make it worse. I feel like its better to be just tired than to be tired and doped up

If I lay around trying to sleep all day the next night is just harder

I replied to you on another thread about things you may try, including rotating things

But ultimately no pill is going to work long term

Link to comment
Share on other sites

BELFAST2016 I did go through this same scenario two years ago and weaned off the clonazepam with melatonin and it worked but now the damn melatonin is not working anymore. Believe Me the last think I wanted to do was go back on this damn K but I was in the hospital and on the way out from not sleeping so they stuck Me on this after nothing else worked.

 

Now Im home to battle it out and My own shrink wants to put Me on an AD says the depression caused the insomnia.  After 63 years I asked and never before ? She said it can happen so now I either have to find a sleep med or go on an AD. Tried many they ramp Me up making things worse. Plus I take the 0.5mg k once per day so it not only slams My depression it gives Me interdose with drawal.

 

Your right Im already screwed but must try something but sure the heck open to all suggestions. One last note if I may. Some nights I can sleep on My own for a two to three hours before I take My late night dose even though its light sleep. That is how I got My sleep back two years ago when I weaned off the K the last time . I was so hoping to do the same this time. I was pushing My dose forward into the am hours as I slept longer and longer each night into the AM hours then finally jumped after a long taper but again its was the damn melatonin that was holding Me up. 

 

They tried Me on rem and traz in the hospital but it reved Me up defeating the purpose. Ya Im screwed but must continue to try. I do appreciate the info from everyone.

Link to comment
Share on other sites

You only think you're desperate now.

Keep taking the benzos and you'll find out what it means.

You're getting the best and most valuable advice of your life here: stop taking them at once.

Keep taking them and you run a very good chance of ruining your life.

 

I was given Valium for sleep btw. My life is now utterly unrecognisable from before.

No amount of sleep is worth a day's serious WD.

Qft, I know insomnia is rough, believe me when I tell you I do.. But wouldn't wish benzo dependence or withdrawals upon my worst enemy.

Link to comment
Share on other sites

×
×
  • Create New...